# SDR DL76L070838

- Difficulty date: June 30, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 44,440 hours, 6,750 cycles
- Engine: Pwa PW4060
- Engine time: 42,216 hours, 44,618 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Part time: 42,216 hours, 44,618 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU FAULT AND SHUTDOWN ON ENGINE START.  BITE CHECK OF APU ECU SHOWS NO FAULTS, APU SHUTDOWN OCCURRED ON ENGINE START WITH AIR DEMAND.  FWD APU PNEU TO MCO PER MEL49-11-01C.  ECU SHOWS NO FAULTS.  REPLACED SCV AS PREVENTIVE MEASURE PE M/M. MOTORED ENG 2 TIMES CKS OK MCO AND PLACARD REMOVED.
